RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2003, Volume 37, Issue 2, Pages 90–91 (Mi faa152)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Spectral Components of Operators with Spectrum on a Curve

A. S. Tikhonov

Vernadskiy Tavricheskiy National University

Abstract: Trace class perturbations of normal operators with spectrum on a curve and spectral components of such operators are studied. We establish duality relations for the spectral components of an operator and its adjoint. The generalized Sz.-Nagy–Foiaş–Naboko functional model introduced in the paper is a basic tool for this theorem. The results have applications in nonself-adjoint scattering theory and to extreme factorizations of $J$-contraction-valued functions ($J$-inner-outer and $A$-regular-singular factorizations).

Keywords: spectral component, spectrum, operator, functional model

DOI: https://doi.org/10.4213/faa152

Full text: PDF file (84 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2003, 37:2, 155–156

Bibliographic databases:

UDC: 517.9
Received: 11.03.2002

Citation: A. S. Tikhonov, “Spectral Components of Operators with Spectrum on a Curve”, Funktsional. Anal. i Prilozhen., 37:2 (2003), 90–91; Funct. Anal. Appl., 37:2 (2003), 155–156

Citation in format AMSBIB
\Bibitem{Tik03}
\by A.~S.~Tikhonov
\paper Spectral Components of Operators with Spectrum on a Curve
\jour Funktsional. Anal. i Prilozhen.
\yr 2003
\vol 37
\issue 2
\pages 90--91
\mathnet{http://mi.mathnet.ru/faa152}
\crossref{https://doi.org/10.4213/faa152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994467}
\zmath{https://zbmath.org/?q=an:1053.47003}
\elib{http://elibrary.ru/item.asp?id=5219025}
\transl
\jour Funct. Anal. Appl.
\yr 2003
\vol 37
\issue 2
\pages 155--156
\crossref{https://doi.org/10.1023/A:1024465208838}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184635000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345865362}


Linking options:
  • http://mi.mathnet.ru/eng/faa152
  • https://doi.org/10.4213/faa152
  • http://mi.mathnet.ru/eng/faa/v37/i2/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Tikhonov, “Weighted Schur class functions and functional model”, J. Math. Sci., 150:6 (2008), 2609–2619  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:209
    Full text:96
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020